# SDR MALA080080

- Difficulty date: April 27, 2008
- Submitted: May 9, 2008
- Operation: Air carrier
- Aircraft: N425XJ
- Make and model: Saab 340B
- Aircraft serial: 340B425
- Aircraft time: 24,709 hours, 27,446 cycles
- System (JASC): 5320 · Fuselage Miscellaneous Structure
- Part: Structure
- Condition: Corroded
- Location: Lavatory
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

LAVATORY SERVICE SHELL (TRAY) HEAVILY CORRODED ON LOWER FORWARD EDGE; APPROX STA 225.  REMOVED DAMAGED TRAY AND INSTALLED NEW TRAY P/N: 7253680-117 IAW SAAB 340 SRM CHS 51-20 AND 51-40.
